# SDR USAASA00001

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: 32145410
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FOUND RIGHT OVERWING SLIDE ARMED LIGHT STAYS ON AND ECAM SHOWS SLIDES AMBER.  MAINTENANCE REPLACED THE RIGHT OVERWING EMERGENCY POWER SUPPLY UNIT.  SLIDE ARMED LIGHT AND ECAM DISPLAY NORMAL.  EMERGENCY POWER SUPPLY UNIT BITE CHECK OK.  (M)
